CureZone   Log On   Join
Re: Cortisol levels skyrocketed after taking MSM
 
azala Views: 16,331
Published: 9 years ago
 
This is a reply to # 1,785,031

Re: Cortisol levels skyrocketed after taking MSM


I also get really tired after taking MSM. I think I have adrenal fatigue too as well as symptoms of diabetes.
I don't dare to take the MSM anymore. My eyes hurt too.
Why is there hardly any information out there about MSM not being good for certain conditions?
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

0.485 sec, (1)